# SDR A6WA201542435

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 31,441 hours, 29,739 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RECEIVED GEAR DISAGREE WARNING MESSAGE.  COMPLIED WITH QRH.  5 SECONDS AFTER GEAR SELECTED UP, NOSE DOOR & ANTI-SKID MESSAGES ALSO PRESENT.  RT MLG SHOWED RED. MANUAL RELEASE WAS USED.  HYD QTY PRESSURE & TEMP ALL NORMAL IN ALL 3 SYSTEMS.  ALL PUMPS WERE SELECTED TO AUTO THEN ON FOR THE QRH.
